# SDR WX0A2014120172289

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 57,613 hours, 50,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT AIRSTAIR RT SIDE INOPERATIVE.  RELAMPED AFT AIRSTAIR RT SIDE EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
